Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Exceptional invariants in the parabolic invariant theory of conformal geometry


Authors: Toby N. Bailey and A. Rod Gover
Journal: Proc. Amer. Math. Soc. 123 (1995), 2535-2543
MSC: Primary 53A55; Secondary 32C16, 53A30
DOI: https://doi.org/10.1090/S0002-9939-1995-1243161-5
MathSciNet review: 1243161
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a construction for the exceptional invariants of certain modules for a parabolic subgroup of a pseudo-orthogonal group. The invariant theory of these modules has applications in conformal geometry.


References [Enhancements On Off] (What's this?)

  • [BEGo] T.N. Bailey, M.G. Eastwood, and A.R. Gover, The Thomas structure bundle for conformal, projective and related structures, Rocky Mountain J. Math. (to appear). MR 1322223 (96e:53016)
  • [BEGr] T.N. Bailey, M.G. Eastwood, and C.R. Graham, Invariant theory for conformal and CR geometry, Ann. of Math. (2) 139 (1994), 491-552. MR 1283869 (95h:53016)
  • [EG] M.G. Eastwood and C.R. Graham, Invariants of conformal densities, Duke Math. J. 63 (1991), 633-671. MR 1121149 (93b:22030)
  • [F] C. Fefferman Parabolic invariant theory in complex analysis, Adv. Math. 31 (1979), 131-262. MR 526424 (80j:32035)
  • [FG2] C. Fefferman and C.R. Graham (in preparation).
  • [Go] A.R. Gover, Invariants on projective space, J. Amer. Math. Soc. 7 (1994), 145-158. MR 1214703 (94j:53021)
  • [Go2] -, Invariant theory for a parabolic subgroup of $ SL(n + 1,\mathbb{R})$, Proc. Amer. Math. Soc. 123 (1995), 1543-1553. MR 1231035 (95f:53030)
  • [Gr] C.R. Graham, Invariant theory of parabolic geometries, Complex Geometry (Komatsu and Sakane, eds.), Marcel Dekker, New York, 1993. MR 1201601 (94a:32013)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A55, 32C16, 53A30

Retrieve articles in all journals with MSC: 53A55, 32C16, 53A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1243161-5
Keywords: Parabolic invariant theory, conformal geometry, invariant differential operators, conformal invariants, exceptional invariants
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society